RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 1, Pages 9–23 (Mi tmf5098)  

This article is cited in 5 scientific papers (total in 5 papers)

Classification of exactly integrable embeddings of two-dimensional manifolds. The coefficients of the third fundamental forms

M. V. Saveliev


Abstract: A method of classifying exactly and completely integrable emb.eddings in Riemannian or non-Riemannian enveloping Spaces is proposed. It is based on the algebraic approach [6, 8] to the integration of nonlinear dynamical systems. The grading conditions and the spectral composition of the Lax operators, which take values in a graded Lie algebra and distinguish the integrable classes of two-dimensional systems, are formulated in terms of the structure of the tensors of the third fundamental forms. In the framework of the method, each embedding of the three-dimensional subalgebra $sl(2)$ in a simple finite-dimensional (infinite-dimensional of finite growth) Lie algebra is associated with a definite class of exactly (completely) integrable embeddings of a two-dimensional manifold in a corresponding enveloping space equipped with the structure of .

Full text: PDF file (1603 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:1, 638–647

Bibliographic databases:

Received: 10.08.1983

Citation: M. V. Saveliev, “Classification of exactly integrable embeddings of two-dimensional manifolds. The coefficients of the third fundamental forms”, TMF, 60:1 (1984), 9–23; Theoret. and Math. Phys., 60:1 (1984), 638–647

Citation in format AMSBIB
\Bibitem{Sav84}
\by M.~V.~Saveliev
\paper Classification of exactly integrable embeddings of two-dimensional manifolds. The coefficients of the third fundamental forms
\jour TMF
\yr 1984
\vol 60
\issue 1
\pages 9--23
\mathnet{http://mi.mathnet.ru/tmf5098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760437}
\zmath{https://zbmath.org/?q=an:0559.53040}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 1
\pages 638--647
\crossref{https://doi.org/10.1007/BF01018246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAD2600002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5098
  • http://mi.mathnet.ru/eng/tmf/v60/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Ivanov, S. O. Krivonos, “$N=4$ superextension of the Liouville equation with quaternion structure”, Theoret. and Math. Phys., 63:2 (1985), 477–486  mathnet  crossref  mathscinet  isi
    2. M. V. Saveliev, “Multidimensional nonlinear systems”, Theoret. and Math. Phys., 69:3 (1986), 1234–1240  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Bobenko, “Integrable surfaces”, Funct. Anal. Appl., 24:3 (1990), 227–228  mathnet  crossref  mathscinet  zmath  isi
    4. O. I. Mokhov, “Realization of Frobenius Manifolds as Submanifolds in Pseudo-Euclidean Spaces”, Proc. Steklov Inst. Math., 267 (2009), 217–234  mathnet  crossref  mathscinet  zmath  isi  elib
    5. Derezin S., “Gauss–Codazzi Equations for Thin Films and Nanotubes Containing Defects”, Shell-Like Structures: Non-Classical Theories and Applications, Advanced Structured Materials, 15, ed. Altenbach H. Eremeyev V., Springer-Verlag Berlin, 2011, 531–548  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:290
    Full text:99
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021